MathSciNet Relay Station
MathSciNet bibliographic data
MR1863550 52C25 (52B10)
Mikhalev, S. N. Some necessary metric conditions for the flexibility of suspensions. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 2001, no. 3, 15--21, 77; translation in Moscow Univ. Math. Bull. 56 (2001), no. 3, 14–20
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement